# SDR AUS20011020

- Difficulty date: September 24, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P03
- Condition: Faulty
- Location: Engine
- Part time: 1,326 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE ELECTRONIC ENGINE CONTROL (EEC) FAULTY.
